Controlled diffusions with Constraints, II

Borkar, V. S. (1993) Controlled diffusions with Constraints, II Journal of Mathematical Analysis and Applications, 176 (2). pp. 310-321. ISSN 0022-247X

Full text not available from this repository.

Official URL:

Related URL:


We consider the ergodic control for a controlled nondegenerate diffusion when m other (m finite) ergodic costs are required to satisfy prescribed bounds. Under a condition on the cost functions that penalizes instability; the existence of an optimal stable Markov control is established by convex analytic arguments.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:5286
Deposited On:18 Oct 2010 08:29
Last Modified:20 May 2011 09:37

Repository Staff Only: item control page